MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month it was reported, no information was provided.
 
Event or Problem Description
It was reported that the tip of the guidewire detached inside a patient during a procedure.A savion flx guidewire was selected for a procedure.The guidewire was inserted through a 0.018" rubicon support catheter.While working on a popliteal occlusion, the physician was unable to cross the lesion.While attempting to exchange the guidewire for a different one, the tip detached inside the patient in the popliteal.The case was aborted.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the guidewire was returned together with its original opened pouch.The distal tip was bent/kinked.The distal end of the polymer jacket was detached, and it was not returned.The detached section of the polymer jacket was located approximately at 298.4 cm from the proximal end.The core wire was not complete; it had a detached section, which was not returned.The core wire measured approximately 298.5 cm from the proximal end.No other visual damages were observed.Dimensional inspection revealed that the overall length could not be performed due to device condition (polymer tip and core wire detached).The outer diameter (od) of the distal tip could not be performed due to device condition (polymer tip and core wire detached).The od of the middle of the device was within specification.The od of the proximal section was within specification.B3 date of event: used the first date of the month it was reported, no information was provided.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10148219
Report Number2134265-2020-07895
Device Sequence Number2176823
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0025401239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;